MAUDE Adverse Event Report: GYRUS ACMI, INC. G400 GENERATOR, GYRUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. G400 GENERATOR, GYRUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 777000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the g400 generator, gyrus exhibited energy output issues.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A device history review revealed no issues that could have caused or contributed to the reported issue.During the investigation the unit was inspected and tested.During inspection, the unit failed switch position #9 on hand switch test due to faulty auxiliary (aux) board.The unit failed two performance tests due to the (aux) board and the plasma kinetic radio frequency (pkrf) board being faulty.The root cause of these boards becoming faulty was not known definitively, however they are known to fail after multiple years of use.A definitive root cause was unable to be determined for this complaint.Olympus will continue to monitor the field performance of this device.

Brand Name
G400 GENERATOR, GYRUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19358089
Report Number3011050570-2024-00195
Device Sequence Number3728170
Product Code GEI
UDI-Device Identifier00821925009004
UDI-Public00821925009004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number777000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown